EconPapers    
Economics at your fingertips  
 

A Note on Practical Stability of Nonlinear Vibration Systems with Impulsive Effects

Qishui Zhong, Hongcai Li, Hui Liu and Juebang Yu

Journal of Applied Mathematics, 2012, vol. 2012, issue 1

Abstract: This paper addresses the issue of vibration characteristics of nonlinear systems with impulsive effects. By utilizing a T‐S fuzzy model to represent a nonlinear system, a general strict practical stability criterion is derived for nonlinear impulsive systems.

Date: 2012
References: Add references at CitEc
Citations:

Downloads: (external link)
https://doi.org/10.1155/2012/340450

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:wly:jnljam:v:2012:y:2012:i:1:n:340450

Access Statistics for this article

More articles in Journal of Applied Mathematics from John Wiley & Sons
Bibliographic data for series maintained by Wiley Content Delivery ().

 
Page updated 2025-03-22
Handle: RePEc:wly:jnljam:v:2012:y:2012:i:1:n:340450